# SDR CALA0600098

- Difficulty date: March 28, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 23,952 hours, 8,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEVERAL EMERGENCY LIGHTS INOPERATIVE AT L-1, R-1, AND R-2 DOORS.  THE EMERGENCY EXIT LIGHT BATTERY PACKS AT M1672, M1674, AND M1675 WERE REMOVED AND REPLACED IAW MM 33-51-06 AND 33-51-00.
